Ueber das Problem der Nachbargebiete.

L. Heffter

Mathematische Annalen (1891)

  • Volume: 38, page 477-508
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Heffter, L.. "Ueber das Problem der Nachbargebiete.." Mathematische Annalen 38 (1891): 477-508. <http://eudml.org/doc/157557>.

author = {Heffter, L.},
journal = {Mathematische Annalen},
pages = {477-508},
title = {Ueber das Problem der Nachbargebiete.},
url = {http://eudml.org/doc/157557},
volume = {38},
year = {1891},

AU - Heffter, L.
TI - Ueber das Problem der Nachbargebiete.
JO - Mathematische Annalen
PY - 1891
VL - 38
SP - 477
EP - 508
UR - http://eudml.org/doc/157557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.